# SDR RRXA99621

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION INSIDE KEEL BEAM (UPPER CORNER) AT STA 900, Z-36.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED REPAIR ANGLES FOR CRACKED ON WEB IAW DC8 SRM 51-2-0 FIG 1B.  INSTALLED BRACKET, WEB, AND REPAIR ANGLES IAW DC8 SRM 51-1-8, 51-1-21, AND 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
